Introduction to Representations of Braid Groups
Revista colombiana de matematicas, Tome 49 (2015) no. 1, pp. 1-38
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2015_49_1_a0,
author = {Camilo Arias Abad},
title = {Introduction to {Representations} of {Braid} {Groups}},
journal = {Revista colombiana de matematicas},
pages = {1--38},
year = {2015},
volume = {49},
number = {1},
url = {http://geodesic.mathdoc.fr/item/RCM_2015_49_1_a0/}
}
Camilo Arias Abad. Introduction to Representations of Braid Groups. Revista colombiana de matematicas, Tome 49 (2015) no. 1, pp. 1-38. http://geodesic.mathdoc.fr/item/RCM_2015_49_1_a0/